# SDR DALA2023030201569

- Difficulty date: February 28, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 79,047 hours, 30,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 CORROSION ON LH SIDE PANEL FROM STA 1410 TO 1540 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00236: LH SIDE PANEL FROM STA 1410 TO 1540 AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (2648415)
